Differential Equations

, Volume 38, Issue 3, pp 405–412

The Dirichlet Problem with Asymptotic Conditions for an Elliptic System Degenerating at a Point: I

  • S. Rutkauskas
Article

DOI: 10.1023/A:1016070111630

Cite this article as:
Rutkauskas, S. Differential Equations (2002) 38: 405. doi:10.1023/A:1016070111630

Copyright information

© MAIK “Nauka/Interperiodica” 2002

Authors and Affiliations

  • S. Rutkauskas
    • 1
  1. 1.Institute for Mathematics and Computer ScienceVilniusLithuania